# SDR ABXA9500256

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: DWG53AA30STC019
- Condition: Damaged
- Location: Sta. 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FLOOR PANEL SUPPORT TO HAVE A HOLE WITH SHORT EDGE DISTANCE, A DOUBLE DRILLED HOLE AND TWO HOLES WITH SHORT EDGE DISTANCE BETWEEN THEM, STA. 160 THROUGH 200, RBL 44.  REPAIRED IAW ABX REA D953-11137-MR.
